Translator Disclaimer
December, 1949 Application of the Method of Mixtures to Quadratic Forms in Normal Variates
Herbert Robbins, E. J. G. Pitman
Ann. Math. Statist. 20(4): 552-560 (December, 1949). DOI: 10.1214/aoms/1177729947

Abstract

The method of mixtures, explained in Section 2, is applied to derive the distribution functions of a positive quadratic form in normal variates and of the ratio of two independent forms of this type.

Citation

Download Citation

Herbert Robbins. E. J. G. Pitman. "Application of the Method of Mixtures to Quadratic Forms in Normal Variates." Ann. Math. Statist. 20 (4) 552 - 560, December, 1949. https://doi.org/10.1214/aoms/1177729947

Information

Published: December, 1949
First available in Project Euclid: 28 April 2007

zbMATH: 0036.20801
MathSciNet: MR32151
Digital Object Identifier: 10.1214/aoms/1177729947

Rights: Copyright © 1949 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.20 • No. 4 • December, 1949
Back to Top